Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map

Kashin Boris Sergeevich
(full list of publications)
| by years | scientific publications | by types |

1. B. S. Kashin, Uspekhi Mat. Nauk, 72:5(437) (2017)  mathnet  crossref

2. B. I. Golubov, B. S. Kashin, L. Yu. Kossovich, S. P. Sidorov, A. P. Khromov, A. N. Chumachenko, “18th International Saratov Winter School Contemporary Problems of Function Theory and Their Applications”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 16:4 (2016), 485–487
3. B. S. Kashin, “Dyadic analogues of Hilbert matrices”, Russian Math. Surveys, 71:6 (2016), 1135–1136  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

4. B. S. Kashin, “Lunin's method for selecting large submatrices with small norm”, Sb. Math., 206:7 (2015), 980–987  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)

5. B. S. Kashin, “On a Special Orthogonal Decomposition of the Space $L^2(0,1)$”, Math. Notes, 95:4 (2014), 570–572  mathnet  crossref  crossref  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
6. B. S. Kashin, A. V. Meleshkina, “On $n$-Term Approximations with Respect to Frames Bounded in $L^p(0,1)$, $2<p<\infty$”, Math. Notes, 95:6 (2014), 775–779  mathnet  crossref  crossref  isi (cited: 1)  elib  elib  scopus

7. J. Bourgain, B. S. Kashin, “Uniform approximation of partial sums of a Dirichlet series by shorter sums and $\Phi$-widths”, Sb. Math., 203:12 (2012), 1736–1760  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus

8. J. Bourgain, B. S. Kashin, “On the Uniform Approximation of the Partial Sum of the Dirichlet Series by a Shorter Sum”, Math. Notes, 87:2 (2010), 285–286  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus

9. B. S. Kashin, “Remark on Estimates of Orthomassivity”, Math. Notes, 84:6 (2008), 879–882  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

10. B. S. Kashin, V. N. Temlyakov, “Ob odnoi norme i approksimatsionnykh kharakteristikakh klassov funktsii mnogikh peremennykh”, Teoriya funktsii, SMFN, 25, RUDN, M., 2007, 58–79  mathnet (cited: 1)  mathscinet (cited: 3)  zmath; B. S. Kashin, V. N. Temlyakov, “On a Norm and Approximate Characteristics of Classes of Multivariable Functions”, Journal of Mathematical Sciences, 155:1 (2008), 57–80  crossref  mathscinet  zmath  elib  scopus
11. B. S. Kashin, V. N. Temlyakov, “A Remark on Compressed Sensing”, Math. Notes, 82:6 (2007), 748–755  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 26)  elib (cited: 28)  elib (cited: 28)  scopus (cited: 30)
12. B. S. Kashin, A. A. Saakyan, Ortogonalnye ryady, Monografiya, perevod na kitaiskii yazyk, Beiging Normal University Press, Beiging, 2007 , 489 pp.

13. B. S. Kashin, “On a Class of Inequalities for Orthonormal Systems”, Math. Notes, 80:2 (2006), 199–203  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 7)  elib (cited: 7)  scopus

14. B. S. Kashin, T. Yu. Kulikova, “On the validity for frames of a result concerning orthogonal systems”, Math. Notes, 77:2 (2005), 280–282  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus

15. B. S. Kashin, V. N. Temlyakov, “The volume estimates and their applications”, East J. Approx., 9:4 (2003), 469–485  mathscinet  zmath
16. B. S. Kashin, S. J. Szarek, “The Knaster problem and the geometry of high-dimensional cubes”, C. R. Math. Acad. Sci. Paris, 336:11 (2003), 931–936  crossref  mathscinet (cited: 16)  zmath  isi (cited: 12)  elib (cited: 16)  scopus (cited: 17)
17. B. S. Kashin, S. I. Sharek, “On the Gram Matrices of Systems of Uniformly Bounded Functions”, Proc. Steklov Inst. Math., 243 (2003), 227–233  mathnet  mathscinet  zmath

18. B. S. Kashin, S. V. Pastukhov, “On short-term forecasting at security markets”, Dokl. Math., 66:3 (2002), 468–470  mathnet  mathscinet  zmath  isi (cited: 2)  scopus (cited: 1)
19. B. S. Kashin, “On lower estimates for $n$-term approximation in Hilbert spaces”, Approximation theory, A volume dedicated to Blagovest Sendov, eds. B. D. Bojanov, Darba, Sofia, 2002, 241–257  mathscinet (cited: 4)  zmath
20. B. S. Kashin, T. Yu. Kulikova, “A Note on the Description of Frames of General Form”, Math. Notes, 72:6 (2002), 863–867  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 10)  scopus (cited: 4)
21. B. S. Kashin, “Lower Bounds for $n$-Term Approximations of Plane Convex Sets and Related Topics”, Math. Notes, 72:4 (2002), 473–478  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  scopus
22. B. S. Kashin, T. Yu. Kulikova, “A Note on the Approximation Properties of Frames of General Form”, Math. Notes, 72:2 (2002), 281–284  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus (cited: 1)

23. B. S. Kashin, “Lower Bounds for $n$-Term Approximations”, Math. Notes, 70:4 (2001), 574–576  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

24. B. S. Kashin, A. A. Saakyan, Orthogonal series, 2nd ed., Izd. Nauchno-Issled. Aktuarno-Finans. Tsentra (AFTs), Moscow, 1999 , x+550 pp.  mathscinet  zmath
25. B. S. Kashin, V. N. Temlyakov, “On a norm and approximation characteristics of classes of functions of several variables”, Metric theory of functions and related problems in analysis, eds. S. M. Nikol'skii, Izd. Nauchno-Issled. Aktuarno-Finans. Tsentra (AFTs), Moscow, 1999, 69–99  mathscinet

26. B. S. Kashin, V. N. Temlyakov, “On a certain norm and related applications”, Math. Notes, 64:4 (1998), 551–554  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  scopus
27. B. S. Kashin, A. A. Razborov, “Improved lower bounds on the rigidity of Hadamard matrices”, Math. Notes, 63:4 (1998), 471–475  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 15)  scopus (cited: 17)

28. B. S. Kashin, “On the possibility of generalizing “correction” theorems”, Math. Notes, 62:6 (1997), 784–786  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  scopus

29. B. Kashin, L. Tzafriri, “Lower estimates for the supremum of some random processes. II”, East J. Approx., 1:3 (1995), 373–377  mathscinet (cited: 6)  zmath
30. B. Kashin, L. Tzafriri, “Lower estimates for the supremum of some random processes”, East J. Approx., 1:1 (1995), 125–139  mathscinet (cited: 6)  zmath
31. B. S. Kashin, V. N. Temlyakov, “Estimate of approximate characteristics for classes of functions with bounded mixed derivative”, Math. Notes, 58:6 (1995), 1340–1342  mathnet  crossref  mathscinet  zmath  isi (cited: 8)
32. B. S. Kashin, S. I. Sharek, “Logarithmic growth of the $L^1$-norm of the majorant of partial sums of an orthogonal series”, Math. Notes, 58:2 (1995), 824–832  mathnet  crossref  mathscinet  zmath  isi (cited: 1)

33. B. S. Kashin, L. A. Tzafriri, Some remarks on the restriction of operators to coordinate subspaces, Preprint no. 12, Hebrew University of Jerusalem, Institute of Mathematics, Jerusalem (Israel), 1994 , 14 pp. http://www.ma.huji.ac.il/~landau/preprint94.html
34. B. S. Kashin, L. A. Tzafriri, “Lower bound for the maximum of a stochastic process”, Math. Notes, 56:6 (1994), 1306–1308  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)
35. B. S. Kashin, V. N. Temlyakov, “On best $m$-term approximations and the entropy of sets in the space $L_1$”, Math. Notes, 56:5 (1994), 1137–1157  mathnet  crossref  mathscinet  zmath  isi (cited: 43)  scopus (cited: 17)

36. B. S. Kashin, L. A. Tzafriri, “Random sets of uniform convergence”, Math. Notes, 54:1 (1993), 677–687  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 2)

37. E. D. Gluskin, B. S. Kashin, On the volume of the set of uniformly bounded polynomials, Preprint, IHES M/92/72, 1992 , 5 pp.

38. B. S. Kashin, “Algebraic polynomials with integer coefficients deviating little from zero on an interval”, Math. Notes, 50:3 (1991), 921–927  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

39. B. S. Kashin, “Teoremy faktorizatsii i ikh prilozheniya”, Doklady po matematike i ee prilozheniyam, 3, no. 1, Izdanie MIAN i Tulskogo politekhn. in-ta, 1990, 393–398

40. B. S. Kashin, A. A. Saakyan, Orthogonal series, Translations of Mathematical Monographs, 75, Amer. Math. Soc., Providence, RI, 1989 , xii+451 pp.  mathscinet (cited: 112)  zmath
41. B. S. Kashin, “Analogue of Men'shov's theorem ‘on correction’ for discrete orthonormal systems”, Math. Notes, 46:6 (1989), 934–939  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 2)
42. B. S. Kashin, “Parallelepipeds of least volume that contain a convex body”, Mat. Zametki, 45:2 (1989), 134–135  mathnet  mathscinet  zmath

43. B. S. Kashin, “A group of width problems”, Moscow Univ. Math. Bull., 43:5 (1988), 74–76  mathscinet  zmath  isi
44. B. S. Kashin, G. G. Kosheleva, “An approach to “correction” theorems”, Moscow Univ. Math. Bull., 43:4 (1988), 1–5  mathscinet  zmath  isi

45. B. S. Kashin, “Trigonometric polynomials with coefficients modulo zero or one”, Theory of functions and approximations (Saratow, 1986), Part 1, Saratov. Gos. Univ., Saratov, 1987, 19–30  mathscinet  zmath
46. B. S. Kashin, “O svoistvakh sluchainykh trigonometricheskikh polinomov s koeffitsientami $\pm 1$”, Vestn. MGU. Ser. 1. Matem., mekh., 1987, no. 5, 40–46  mathscinet (cited: 2)  isi (cited: 4)
47. B. S. Kashin, “O trigonometricheskikh polinomakh s koeffitsientami $+1$, $-1$$0$”, Teoriya funktsii i smezhnye voprosy analiza, Trudy konferentsii po teorii funktsii, posvyaschennoi 80-letiyu akademika Sergeya Mikhailovicha NIKOLSKOGO (Dnepropetrovsk, 29 maya–1 iyunya 1985 g.), Tr. MIAN SSSR, 180, Nauka, M., 1987, 131–132  mathnet (cited: 2)  zmath; B. S. Kashin, “On trigonometric polynomials with coefficients $+1$, $-1$$0$”, Proc. Steklov Inst. Math., 180 (1989), 152–154  zmath

48. B. S. Kashin, “An isometric operator in $L^2(0,1)$”, C. R. Acad. Bulgare Sci., 38:12 (1985), 1613–1615  mathscinet  isi
49. B. S. Kashin, “Ob approksimatsionnykh svoistvakh polnykh ortonormirovannykh sistem”, Issledovaniya po teorii funktsii mnogikh deistvitelnykh peremennykh i priblizheniyu funktsii, Sbornik statei. Posvyaschaetsya akademiku Sergeyu Mikhailovichu Nikolskomu k ego vosmidesyatiletiyu, Tr. MIAN SSSR, 172, 1985, 187–191  mathnet (cited: 30)  mathscinet (cited: 28)  zmath; B. S. Kashin, “On approximation properties of complete orthonormal systems”, Proc. Steklov Inst. Math., 172 (1987), 207–211  mathscinet  zmath
50. B. S. Kashin, “On the choice of a subsystem of convergence in a given orthonormal system”, Russian Math. Surveys, 40:2 (1985), 215–216  mathnet  crossref  zmath  adsnasa  isi (cited: 1)
51. B. S. Kashin, “Ob odnorodnykh polinomakh mnogikh peremennykh na kompleksnoi sfere”, Matem. sb., 126(168):3 (1985), 420–425  mathnet (cited: 3)  mathscinet (cited: 1)  zmath; B. S. Kashin, “On homogeneous polynomials of several variables on the complex sphere”, Math. USSR-Sb., 54:2 (1986), 409–414  crossref  mathscinet  zmath  isi

52. B. S. Kashin, “Some results concerning estimates for widths”, Proceedings of the International Congress of Mathematicians (Warsaw, 1983), Vol. 2, PWN, Warsaw, 1984, 977–985  mathscinet
53. B. S. Kashin, A. A. Saakyan, Orthogonal series, Nauka, Moscow, 1984 , 496 pp.  mathscinet  zmath

54. B. S. Kashin, “Properties of random sections of an $n$-dimensional cube”, Moscow Univ. Math. Bull., 38:3 (1983), 7–10  mathscinet  zmath  isi

55. B. S. Kashin, “Widths of Sobolev classes of small-order smoothness”, Moscow Univ. Math. Bull., 36:5 (1981), 62–66  mathscinet  zmath  isi
56. B. S. Kashin, S. V. Konyagin, “O sistemakh vektorov v gilbertovom prostranstve”, Teoriya chisel, matematicheskii analiz i ikh prilozheniya, Sbornik statei. Posvyaschaetsya akademiku Ivanu Matveevichu Vinogradovu k ego devyanostoletiyu, Tr. MIAN SSSR, 157, 1981, 64–67  mathnet (cited: 3)  mathscinet (cited: 1)  zmath; B. S. Kashin, S. V. Konyagin, “Systems of vectors in Hilbert space”, Proc. Steklov Inst. Math., 157 (1983), 67–70  mathscinet  zmath

57. B. S. Kašin, “Some properties of matrices of bounded operators from the space $l^n_2$ into $l^m_2$”, Izv. Akad. Nauk Armyan. SSR Ser. Mat., 15:5 (1980), 379–394  mathscinet (cited: 3)  zmath
58. B. S. Kashin, “Properties of random matrices connected with unconditional convergence almost everywhere”, Sov. Math. Dokl., 22 (1980), 584–587  mathscinet  zmath  isi
59. B. S. Kashin, “On estimates of diameters”, Quantitative approximation, Proc. Internat. Sympos. (Bonn, 1979), eds. R. A. DeVore, Academic Press, New York, 1980, 177–184  crossref  mathscinet
60. B. S. Kašin, “A property of bilinear forms”, Soobshch. Akad. Nauk Gruzin. SSR, 97:1 (1980), 29–32  mathscinet  zmath
61. B. S. Kashin, “O nekotorykh svoistvakh prostranstva trigonometricheskikh polinomov s ravnomernoi normoi”, Priblizhenie funktsii polinomami i splainami, Sbornik statei, Tr. MIAN SSSR, 145, 1980, 111–116  mathnet (cited: 24)  mathscinet (cited: 8)  zmath; B. S. Kashin, “Some properties of the space of trigonometric polynomials with a uniform norm”, Proc. Steklov Inst. Math., 145 (1981), 121–127  mathscinet  zmath
62. B. S. Kashin, “O srednem znachenii nekotorykh funktsii, svyazannykh s ortonormirovannymi sistemami”, Sovremennye problemy teorii funktsii, Azerb.GU, Baku, 1980, 30–32  adsnasa

63. B. S. Kašin, “Some properties of a space of trigonometric polynomials connected with uniform convergence”, Soobshch. Akad. Nauk Gruzin. SSR, 93:2 (1979), 281–284  mathscinet  zmath
64. B. S. Kashin, “General orthonormal systems and certain problems of approximation theory”, Math. Notes, 26:2 (1979), 641–650  mathnet  crossref  mathscinet  zmath  isi  scopus

65. B. S. Kašin, “On the mean value of certain functions connected with the convergence of orthogonal series”, Anal. Math., 4:1 (1978), 27–35  crossref  mathscinet  zmath  elib  scopus (cited: 6)
66. B. S. Kashin, “Zamechaniya ob otsenke funktsii Lebega ortonormirovannykh sistem”, Matem. sb., 106(148):3(7) (1978), 380–385  mathnet (cited: 11)  mathscinet (cited: 4)  zmath; B. S. Kashin, “Remarks on estimating the Lebesgue functions of an orthonormal system”, Math. USSR-Sb., 35:1 (1979), 57–62  crossref  mathscinet  zmath  isi (cited: 10)

67. B. S. Kashin, “O nekotorykh svoistvakh ortogonalnykh sistem skhodimosti”, Analiticheskaya teoriya chisel, matematicheskii analiz i ikh prilozheniya, Sbornik statei. Posvyaschaetsya akademiku Ivanu Matveevichu Vinogradovu k ego vosmidesyatipyatiletiyu, Tr. MIAN SSSR, 143, 1977, 68–87  mathnet (cited: 8)  mathscinet (cited: 3)  zmath; B. S. Kashin, “Some properties of orthogonal convergence system”, Proc. Steklov Inst. Math., 143 (1980), 73–92  mathscinet  zmath
68. B. S. Kašin, “The coefficients of the expansion of a certain class of functions in complete systems”, Siberian Math. J., 18:1 (1977), 91–99  crossref  mathscinet  zmath  scopus
69. B. S. Kashin, “Diameters of some finite-dimensional sets and classes of smooth functions”, Math. USSR-Izv., 11:2 (1977), 317–333  mathnet  crossref  mathscinet  zmath  isi (cited: 284)
70. B. S. Kashin, “Orders of the widths of certain classes of smooth functions”, Uspekhi Mat. Nauk, 32:1(193) (1977), 191–192  mathnet  mathscinet  zmath

71. B. S. Kašin, “On Weyl's multipliers for almost everywhere convergence of orthogonal series”, Anal. Math., 2:4 (1976), 249–266  crossref  mathscinet  zmath  elib  scopus (cited: 12)
72. B. S. Kasin, “On orthogonal systems of convergence”, Sov. Math. Dokl., 17 (1976), 698–699  mathscinet  zmath  adsnasa  isi
73. B. S. Kashin, “On a complete orthonormal system”, Math. USSR-Sb., 28:3 (1976), 315–324  mathnet  crossref  mathscinet  zmath  isi (cited: 13)

74. B. S. Kasin, “On Weyl multipliers”, Sov. Math. Dokl., 16 (1975), 722–724  mathscinet  zmath  isi
75. B. S. Kashin, “The diameters of octahedra”, Uspekhi Mat. Nauk, 30:4(184) (1975), 251–252  mathnet  mathscinet  zmath

76. B. S. Kasin, “On Kolmogorov diameters of octahedra”, Sov. Math. Dokl., 15 (1974), 304–307  mathscinet  zmath
77. B. S. Kashin, “On unconditional convergence in the space $L_1$”, Math. USSR-Sb., 23:4 (1974), 509–519  mathnet  crossref  mathscinet  zmath

78. B. S. Kashin, “Stability of unconditional convergence almost everywhere”, Math. Notes, 14:5 (1973), 930–935  mathnet  crossref  mathscinet  zmath  scopus

79. B. S. Kashin, “On a property of functional series”, Math. Notes, 11:5 (1972), 294–299  mathnet  crossref  mathscinet  zmath  scopus
Home page

© Steklov Mathematical Institute of RAS, 2004–2017